# SDR DL76S060965

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 58,920 hours, 27,676 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 561701281
- Part serial: 141T480150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD WINDSHIELD SHATTERED IN CRUISE.  REMOVED AND REPLACED WINDOW PER M/M.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER.  F/O WINDSHIELD CHECKS  OK
